# SDR CALA2019041900616

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 60,306 hours, 21,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 23d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING ON STOW BIN AT SEAT 23D IS INOP. RELAMPED PER AMM 33-51-03-960-803. NO JOY. LIGHT NOT ON WITH SWITCH IN THE ON POSITION.  REPLACED LIGHT ASSY REF AMM 33-51-03-960-802, OPS CHECKED GOOD.
